# SDR AALA202104229013

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,124 hours, 14,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR ASSIST BOTTLE LOW PRESSURE. REPLACED FILLING VALVE PER AMM 52-10-00-610-002-A.
